Multidimensional Ostrowski inequalities, revisited
New very general multidimensional Ostrowski type inequalities are established, some of them prove to be sharp. They involve the ||·||∞ and ||·||p norms of the engaged mixed partial of nth order n ≧ 1. In establishing them, other important multivariate results of Montgomery type identity are developed and presented for the first time.
Acta Mathematica Hungarica
Anastassiou, G. (2002). Multidimensional Ostrowski inequalities, revisited. Acta Mathematica Hungarica, 97 (4), 339-353. https://doi.org/10.1023/A:1021617416614